Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 14, 2015, 8:33 PM EDT for Hunterdon County, Warren County, New Jersey; Bucks County, Monroe County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 8:33 PM EDT (00:33 UTC)
- Expired
- Jun 14, 2015, 9:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Warren County, NJ, Bucks County, PA, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 107 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
217
WWUS81 KPHI 150033
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
833 PM EDT SUN JUN 14 2015
NJZ001-007>010-015-PAZ055-062-103>106-150100-
SOMERSET-MORRIS-MERCER-SUSSEX-HUNTERDON-WARREN-MONROE-WESTERN
MONTGOMERY-NORTHAMPTON-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
833 PM EDT SUN JUN 14 2015
... A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH SOUTHEASTERN
PENNSYLVANIA...
AT 832 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR REEDERS TO NEAR HARMONY TO CHALFONT...AND MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TRENTON...EASTON...EWING...LANSDALE...FORKS...EAST STROUDSBURG...
HACKETTSTOWN...PERKASIE...DOYLESTOWN...BYRAM...BUSHKILL...WILSON...
SOUDERTON...BEDMINSTER...WASHINGTON...BLAIRSTOWN...BANGOR...
FLEMINGTON...CHALFONT AND TINICUM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4080 7466 4021 7479 4018 7534 4067 7525
4104 7541 4115 7509 4108 7503 4117 7489
TIME...MOT...LOC 0032Z 255DEG 27KT 4100 7529 4071 7512 4027 7522
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 14, 6:21 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 14, 6:21 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 621 PM EDT SUN JUN 14 2015 .SYNOPSIS... A FRONTAL BOUNDARY EXTENDED SOUTHEASTWARD FROM THE GREAT LAKES TO THE WATERS OFF THE DELMARVA COAST. THE BOUNDARY IS FORECAST TO DRIFT NORTHEASTWARD ACROSS OUR AREA FROM TONIGHT THROUGH MONDAY NIGHT. ANOTHER FRONTAL BOUNDARY IS EXPECTED TO APPROACH FROM THE NORTHWEST ON TUESDAY AND IT IS ANTICIPATED TO STALL AND MEANDER ACROSS OR NEAR OUR REGION FROM WEDNESDAY THROUGH SUNDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... FOR FLASH FLOODING TONIGHT...ESPECIALLY NORTH OF THE I-78 CORRIDOR. AFTER COLLABORATION WITH SURROUNDING OFFICES, HAVE DECIDED TO HOLD OFF ON A WATCH BUT CONTINUE ENHANCED WORDING IN THE HWO. PWAT/S WILL BE RUNNING +2 SDS, AND THAT/S NEVER GOOD WHEN THUNDERSTORMS MOVE THROUGH THIS TIME OF YEAR. WE WILL CONTINUE TO MONITOR THE SITUATION AND IF CONDITIONS CONTINUE TO JUICE, A WATCH WILL BE ISSUED. MEANWHILE...SHOWERS AND THUNDERSTORMS CONTINUE TO POP UP LATE THIS AFTERNOON IN THE UNSTABLE ATMOSPHERE SOUTH OF THE WARM FRONT DRAPED DIAGONALLY ACROSS OUR REGION. THIS FRONT WILL SLOWLY LIFT NORTH AS A LOW PRESSURE SYSTEM DEVELOPS ALONG IT LATER TONIGHT. ANY RAIN THAT FALLS COULD BE HEAVY AT TIMES...ESPECIALLY AFTER MIDNIGHT...AND IRREGARDLESS OF FLASH FLOODING...URBAN AND POOR DRAINAGE FLOODING REMAINS A CONCERN. ISOLATED SEVERE WEATHER IS ALSO POSSIBLE. TEMPERATURES WILL BOTTOM OUT IN THE UPPERS 60S TO LOW 70S IN MOST LOCATIONS. NO SIG CHANGES WITH THIS UPDATE. SHOWERS AND TSTMS STILL REMAIN MAINLY TO OUR W BUT ARE APPROACHING. WILL SEE THEM MOVE INTO WRN AREAS SHORTLY. WILL HAVE A BETTER ASSESSMENT OF IMPACTS FOR THE LATER EVE UPDATE. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE DAY. PWATS WILL CONTINUE RUNNING HIGH, AND WITH THE IMPULSE AND FRONT MOVING THROUGH...RAIN COULD BE HEAVY AT TIMES. PRECIPITATION RATES ARE EXPECTED TO LESSEN LATER IN THE DAY. TEMPERATURES ARE EXPECTED TO MAX OUT IN THE UPPER 80S MOST LOCATIONS...PERHAPS IN THE LOW 90S FAR SOUTH. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE MEAN LOCATION OF THE POLAR JET IS FORECAST TO EXTEND FROM THE NORTHWESTERN STATES ACROSS THE NORTHERN PART OF THE GREAT LAKES REGION TO SOUTHEASTERN CANADA FROM MONDAY NIGHT THROUGH FRIDAY. AS A RESULT, THE MID LEVEL FLOW SHOULD REMAIN SOMEWHAT ZONAL. THE PATTERN MAY TRY TO AMPLIFY A BIT OVER THE COMING WEEKEND WITH A TROUGH BEGINNING TO DEVELOP OVER THE NORTHERN AND CENTRAL GREAT PLAINS AND A RIDGE POSSIBLY STARTING TO BUILD OVER THE EASTERN STATES. A FRONTAL BOUNDARY IS FORECAST TO BE LIFTING NORTHEASTWARD ACROSS EASTERN PENNSYLVANIA AND NEW JERSEY ON MONDAY EVENING AND INTO NEW ENGLAND ON MONDAY NIGHT. AS A RESULT, THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE INTO AT LEAST THE FIRST PART OF MONDAY NIGHT ALONG WITH THE THREAT OF LOCALLY STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING. ONCE THE INITIAL FRONT LIFTS AWAY TO OUR NORTHEAST ON TUESDAY ANOTHER BOUNDARY IS FORECAST TO DROP INTO OUR REGION FROM THE NORTHWEST. THE BOUNDARY IS EXPECTED TO STALL OVER OR NEAR OUR FORECAST AREA DURING THE PERIOD FROM WEDNESDAY THROUGH SUNDAY DUE TO THE ZONAL MID LEVEL FLOW. AS A RESULT, IT SHOULD BE A RATHER UNSETTLED PERIOD WITH SHOWERS AND THUNDERSTORMS FROM TIME TO TIME. PRECIPITABLE WATER VALUES ARE FORECAST TO REMAIN HIGH AS GULF MOISTURE IS DRAWN AROUND THE RIDGE OVER THE SOUTHEASTERN STATES. HEAVY DOWNPOURS REMAIN POSSIBLE. THE TIMING OF THE GREATEST POTENTIAL FOR SHOWERS AND THUNDERSTORMS IS CONTINGENT UPON THE DEVELOPMENT AND TRACK OF RELATIVELY BENIGN WAVES OF LOW PRESSURE RIDING ALONG THE SURFACE FRONT, AS WELL AS WEAK IMPULSES TRAVELING IN THE MID LEVEL FLOW. WE HAVE DONE OUR BEST TO TIME THE PRECIPITATION BASED ON THE LATEST GUIDANCE. IT APPEARS AS THOUGH THERE MAY BE A BRIEF LULL IN THE PRECIPITATION FROM LATE MONDAY NIGHT INTO PART OF TUESDAY MORNING AS THE INITIAL FRONT LIFTS FARTHER TO OUR NORTHEAST. AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS IS ANTICIPATED FOR TUESDAY AS THE NEXT FRONT DROPS INTO OUR REGION. WE HAVE AGAIN MENTIONED THE POTENTIAL FOR HEAVY RAINFALL. THE GUIDANCE IS SUGGESTING THAT ENOUGH DRY AIR WILL PUSH INTO OUR REGION FROM THE NORTHWEST AND NORTH BEHIND THE FRONT TO BRING MOST LOCATIONS DRY WEATHER CONDITIONS FROM TUESDAY NIGHT INTO WEDNESDAY. AN INITIAL WEAK WAVE OF LOW PRESSURE ALONG THE FRONT IS FORECAST TO BRING AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE PERIOD FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT WITH THE GREATEST POTENTIAL FOR HEAVY RAINFALL BEING LATE WEDNESDAY NIGHT INTO THURSDAY. ANOTHER LULL IN THE SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR FROM FRIDAY INTO FRIDAY NIGHT BEFORE THE NEXT SLUG OF PRECIPITATION ARRIVES OVER THE WEEKEND. EVEN THOUGH IT WILL BE RAIN-FREE MUCH OF THE TIME FROM MONDAY NIGHT THROUGH SUNDAY, THE COMING WEEK SHOULD BRING A FAIR AMOUNT OF RAINFALL TO MOST OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. MANY LOCATIONS COULD RECEIVE A FEW INCHES OF RAIN DURING THE PERIOD. SOME OF THE RAIN IS EXPECTED TO FALL IN A RELATIVELY NARROW TIME FRAME AND LOCALIZED FLOODING IS LIKELY. AFTERNOON TEMPERATURES ON TUESDAY SHOULD BE MAINLY IN THE 80S IN OUR NORTHWESTERN COUNTIES AND ALONG THE IMMEDIATE COAST. MAXIMUM READINGS IN THE LOWER 90S ARE ANTICIPATED ELSEWHERE. IT APPEARS AS THOUGH AFTERNOON HEAT INDEX VALUES SHOULD REACH THE MIDDLE 90S IN OUR HIGHLY URBANIZED AREAS, FALLING JUST BELOW THE CRITERION FOR A HEAT ADVISORY. MAXIMUM TEMPERATURES ARE FORECAST TO BE MOSTLY IN THE 80S FROM WEDNESDAY THROUGH SUNDAY. OVERNIGHT LOWS ARE EXPECTED TO RANGE MAINLY FROM THE MIDDLE 60S TO THE LOWER 70S, WITH SOME LOWER 60S READINGS POSSIBLE IN THE FAR NORTH. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE EVE HOURS, BUT THEN CONDITIONS ARE EXPECTED TO DETERIORATE AS SHOWERS AND THUNDERSTORMS MOVE IN FROM THE WEST. THE MOST ACTIVE CONVECTION ACTIVITY IS EXPECTED DURING THE EVENING HOURS...BUT THEN RAIN...SOME OF IT HEAVY...AND LOW CEILINGS COULD MAINTAIN IFR CONDITIONS THROUGH THE OVERNIGHT HOURS INTO MONDAY MORNING. CONDITIONS ARE EXPECTED TO IMPROVE TO MVFR...THEN VFR...LATER MONDAY MORNING AS RAIN ACTIVITY DECREASES AND MIXING TAKES PLACE WITH INCREASING WINDS. W WINDS COULD ACTUALLY GUST AROUND 20 KT MONDAY AFTERNOON. OUTLOOK... MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL. CONDITIONS MAY LOWER INTO THE MVFR OR IFR CATEGORIES IN PRECIPITATION AND DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY LOWER INTO THE MVFR CATEGORY DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL. CONDITIONS MAY LOWER INTO THE MVFR OR IFR CATEGORIES IN PRECIPITATION AND DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. FRIDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY LOWER INTO THE MVFR CATEGORY DURING THE EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. && .MARINE... WINDS GENERALLY LESS THAN 10 KTS OVER THE WATER...AND SEAS UNDER 5 FEET...TONIGHT AND MONDAY. OUTLOOK... MONDAY NIGHT THROUGH FRIDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...NIERENBERG/MIKETTA SHORT TERM...MIKETTA LONG TERM...IOVINO AVIATION...IOVINO/MIKETTA MARINE...IOVINO/MIKETTA
Hazardous weather outlook, Jun 14, 3:32 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 PM EDT SUN JUN 14 2015 NJZ001-007>010-012-PAZ054-055-060>062-101-103-105-151945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 332 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS TONIGHT WILL BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN OVER THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-151945- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 332 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES MAY REACH THE MIDDLE 90S ON TUESDAY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN OVER THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002>004-MDZ008-012-015-019-020-NJZ013-014-016-020>027-151945- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 332 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN OVER THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-151945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 14, 6:32 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT SUN JUN 14 2015
MDZ008-012-015-019-020-142300-
QUEEN ANNE'S-CECIL-TALBOT-KENT-KENT-CAROLINE-QUEEN
ANNE'S-TALBOT-CECIL-
632 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT QUEEN ANNE'S...
NORTHWESTERN CAROLINE...KENT...TALBOT AND SOUTH CENTRAL CECIL
COUNTIES...
AT 631 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FALLSTON TO NEAR GIBSON ISLAND TO NEAR PRINCE
FREDERICK...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...CHESTERTOWN...CENTREVILLE...ROCK
HALL...CHARLESTOWN...TRAPPE...ST. MICHAELS...CHURCH HILL...OXFORD...
BETTERTON...QUEEN ANNE...OLD TOWN...KENNEDYVILLE...STARR...HOPE...
GRASONVILLE...CORDOVA AND MORGNEC.
HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
3897 7625 3889 7629 3890 7629 3893 7631
3896 7631 3884 7637 3885 7638 3932 7618
3943 7599 3957 7610 3957 7593 3901 7588
3861 7607 3874 7630 3867 7634 3869 7634
TIME...MOT...LOC 2231Z 279DEG 31KT 3950 7642 3908 7638 3859 7660
SFJSpecial weather statement, Jun 14, 7:21 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EDT SUN JUN 14 2015
DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-021-150000-
KENT-NEW CASTLE-INLAND SUSSEX-CECIL-QUEEN
ANNE'S-CAROLINE-TALBOT-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-CUMBERLAND-SALEM-GLOUCESTER-
721 PM EDT SUN JUN 14 2015
... LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN DELMARVA ...
AT 719 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WOODLAWN TO HAMBLETON...AND MOVING EAST AT 55
MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DOVER...NEWARK...MIDDLETOWN...EASTON...ELKTON...GEORGETOWN...
CENTERVILLE...CALVERT...PENNSVILLE...SMYRNA...MILFORD...CARNEYS
POINT...SEAFORD...NEW CASTLE...CHESTERTOWN...SALEM...DENTON...
CENTREVILLE...LAUREL AND NORTH EAST.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3851 7570 3865 7571 3871 7584 3857 7602
3864 7615 3933 7618 3942 7600 3952 7598
3955 7609 3971 7619 3970 7552 3966 7553
3971 7549 3971 7532 3933 7532 3934 7533
3930 7543 3907 7541 3900 7533 3848 7533
TIME...MOT...LOC 2319Z 269DEG 49KT 3961 7610 3871 7609
SFJSpecial weather statement, Jun 14, 8:00 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 800 PM EDT SUN JUN 14 2015 PAZ060>062-103-105-106-150030- WESTERN MONTGOMERY-NORTHAMPTON-BERKS-LEHIGH-UPPER BUCKS-LOWER BUCKS- 800 PM EDT SUN JUN 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUCKS...SOUTH CENTRAL NORTHAMPTON...EAST CENTRAL BERKS...SOUTHEASTERN LEHIGH AND NORTHWESTERN MONTGOMERY COUNTIES... AT 800 PM EDT...A STRONG THUNDERSTORM WAS OVER GREEN LANE...OR 15 MILES SOUTH OF ALLENTOWN...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BETHLEHEM...QUAKERTOWN...PERKASIE...DOYLESTOWN...SOUDERTON... BEDMINSTER...HELLERTOWN...CHALFONT...HATFIELD...EAST GREENVILLE... DUBLIN...SCHWENKSVILLE...BALLY...GREEN LANE...PLEASANT VALLEY... SPRINGTOWN...GERYVILLE...FRICKS...ZIONSVILLE AND GARDENVILLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4024 7548 4040 7560 4067 7533 4032 7502 TIME...MOT...LOC 0000Z 241DEG 24KT 4036 7546 SFJ
Special weather statement, Jun 14, 8:15 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EDT SUN JUN 14 2015
DEZ001-002-MDZ008-NJZ016-017-021-PAZ070-102-150045-
KENT-NEW CASTLE-CECIL-GLOUCESTER-CUMBERLAND-SALEM-EASTERN
CHESTER-DELAWARE-
815 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...
NORTHEASTERN KENT...NORTHEASTERN CECIL...SALEM...WEST CENTRAL
GLOUCESTER...WESTERN CUMBERLAND...SOUTHWESTERN DELAWARE AND
SOUTHEASTERN CHESTER COUNTIES...
AT 815 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PIKE CREEK TO NEAR DOVER SPEEDWAY...AND MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...DOVER...NEWARK...BRIDGETON...MIDDLETOWN...PENNSVILLE...
SMYRNA...CARNEYS POINT...ELSMERE...NEW CASTLE...PENNS GROVE...
SALEM...WOODSTOWN...ALLOWAY...QUINTON...DELAWARE CITY...NEWPORT...
GREENWICH...SHILOH AND ARDEN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3990 7544 3922 7510 3918 7513 3930 7525
3929 7529 3946 7554 3957 7551 3962 7557
3972 7551 3962 7561 3959 7556 3959 7557
3946 7559 3933 7550 3931 7543 3920 7540
3911 7541 3911 7552 3974 7583
TIME...MOT...LOC 0015Z 254DEG 17KT 3970 7571 3920 7546
SFJSpecial weather statement, Jun 14, 8:24 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 PM EDT SUN JUN 14 2015
DEZ001-MDZ008-PAZ070-101-102-150100-
NEW CASTLE-CECIL-EASTERN CHESTER-DELAWARE-WESTERN CHESTER-
824 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
NORTHEASTERN CECIL...WESTERN DELAWARE AND SOUTHWESTERN CHESTER
COUNTIES...
AT 824 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOMEVILLE...OR 14
MILES NORTHWEST OF NEWARK...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...KENNETT SQUARE...OXFORD...PARKESBURG...WEST
GROVE...BLAKE...ANDORA...HOMEVILLE...MOUNT VERNON...COCHRANVILLE...
HOCKESSIN...LADENBERG...NORTH STAR...APPLETON...GLASGOW...CHERRY
HILL...LOMBARD...KEMBLESVILLE AND PIKE CREEK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3981 7603 3983 7604 3983 7602 3985 7602
3987 7599 3992 7600 3993 7598 3994 7599
3997 7598 3988 7556 3958 7574 3978 7606
TIME...MOT...LOC 0024Z 299DEG 18KT 3983 7594
SFJSpecial weather statement, Jun 14, 8:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
833 PM EDT SUN JUN 14 2015
NJZ001-007>010-015-PAZ055-062-103>106-150100-
SOMERSET-MORRIS-MERCER-SUSSEX-HUNTERDON-WARREN-MONROE-WESTERN
MONTGOMERY-NORTHAMPTON-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
833 PM EDT SUN JUN 14 2015
... A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH SOUTHEASTERN
PENNSYLVANIA...
AT 832 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR REEDERS TO NEAR HARMONY TO CHALFONT...AND MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TRENTON...EASTON...EWING...LANSDALE...FORKS...EAST STROUDSBURG...
HACKETTSTOWN...PERKASIE...DOYLESTOWN...BYRAM...BUSHKILL...WILSON...
SOUDERTON...BEDMINSTER...WASHINGTON...BLAIRSTOWN...BANGOR...
FLEMINGTON...CHALFONT AND TINICUM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4080 7466 4021 7479 4018 7534 4067 7525
4104 7541 4115 7509 4108 7503 4117 7489
TIME...MOT...LOC 0032Z 255DEG 27KT 4100 7529 4071 7512 4027 7522
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:15 PM EDT | Special Weather Statement | PHI | Salem | 30 min |
| Jun 14, 8:39 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 36 min |
| Jun 14, 8:55 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Morris, Somerset, Sussex, Warren | 50 min |
| Jun 14, 9:07 PM EDT | Special Weather Statement | PHI | Cumberland | 38 min |
| Jun 14, 10:23 PM EDT | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 3 more | 4 hr |
| Jun 15, 3:43 PM EDT | Areal Flood Advisory | PHI | Morris | 4 hr |
| Jun 15, 4:02 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jun 15, 5:48 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 15, 6:50 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Jun 14, 8:00 PM EDT | Special Weather Statement | PHI | Bucks | 30 min |
| Jun 14, 8:24 PM EDT | Special Weather Statement | PHI | Chester | 36 min |
| Jun 14, 8:42 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 2 hr |
| Jun 14, 9:49 PM EDT | Flash Flood Watch | PHI | Carbon, Monroe | 6 hr |
| Jun 15, 7:26 PM EDT | Flash Flood Warning | PHI | Northampton | 4 hr |
| Jun 14, 8:10 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's | 3 hr |
Nearby
Special Weather Statements in New Jersey, 2015Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.